Advanced

Three decision rules for generalized probability representations

Sahlin, Nils-Eric LU (1985) In Behavioral and Brain Sciences 8(4). p.751-753
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Behavioral and Brain Sciences
volume
8
issue
4
pages
751 - 753
publisher
Cambridge University Press
external identifiers
  • scopus:84971146018
ISSN
1469-1825
DOI
10.1017/S0140525X00046082
language
English
LU publication?
yes
id
44fc2669-7bc0-4ea1-a376-02a019345337 (old id 7763064)
date added to LUP
2015-08-26 11:38:45
date last changed
2017-01-01 07:24:11
@article{44fc2669-7bc0-4ea1-a376-02a019345337,
  author       = {Sahlin, Nils-Eric},
  issn         = {1469-1825},
  language     = {eng},
  number       = {4},
  pages        = {751--753},
  publisher    = {Cambridge University Press},
  series       = {Behavioral and Brain Sciences},
  title        = {Three decision rules for generalized probability representations},
  url          = {http://dx.doi.org/10.1017/S0140525X00046082},
  volume       = {8},
  year         = {1985},
}